# SDR GLBA20030595

- Difficulty date: March 23, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 19,829 hours, 27,549 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Trim Stick
- Part number: 3053995CL10
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 ENG WON'T MAKE TAKEOFF POWER, R & R TRIM STICK PN 3053995CL10.
